What about if you have various other side effects associated with the extreme dryness of your hair & skin?
These effects came on after I finished the medication. Is anyone else experiencing this??
have you seen a dr about your hairloss? are you trying prescription treatments or steroid injections to the scalp? have you gotten your hormones checked? your cortisol? something is out of wack.
Ive seen 2 dermatoligists,an endocrinoligist,a homepath, a naturopath, 2 GP's and had every test you could think of.Im too scared to take any other medications or do anything to my body as since coming off the medications everything has progressively gotten dryer and dryer with no end in sight, these effects will not subside & I dont know what to do. Im watching my skin shrivel up and become like an old persons and my hair is dead and has continually fallen out for over 2 years now
If you've gotten advice from drs and are recommended medication that can help you, why aren't you taking it? I know you're scared of putting more stuff in your body, but if you aren't addressing your problems then they're just going to keep happening.
Because just like accutane the recommended treatments are so damaging to our bodies in themselves - I cannot use rogain or the like as now I am growing hair all over my face & body from accutane- It also ages the skin which I am already having huge issues with from Accutane due to the severity of the dryness
The Pill is the other option - synthetic hormones which I tried for 3 mnths and everything increasingly got worse.
Steroid injections also have side effects such as thinning of the skin which I cannot risk.
I think that once once you are losing your hair and the dryness and irritation or your skin/hair/organs being severely affected by accutane, there really is minimal options available to reverse these symptoms - my hairloss includes eye brows & lashes as well which is possibly diffuse alopecia areata .
Since this started 4 weeks after stopping the medication I have tried every natural therapy possible...
Livetoregret - Hey sweetie are they keeping a check on you and some of the abnormal labs you have had? I know that some have gone from abnormal to normal to abnormal. I do feel that you have a thyroid and some other autoimmune conditon from accutane. Now if you just feel you have Alopecia and nothing elese due to Accutane then you can read some of Lamarr1986 posts in this thread a way back for advice. I read about your few hrs of sleep and I can attest before I got a dx on my thyroid and sjrogrens I did only sleep maybe 2-4 hrs a night if that!
Also stress & anxiety will make things worse such as hairloss!
Edited by oli girl, 31 January 2013 - 03:39 PM.